Help, inflammation allergies from meds?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Inflamedagain
New Member


Date Joined Feb 2007
Total Posts : 11
   Posted 2/19/2007 10:32 AM (GMT -6)   
I was wondering if you could get body inflammation that looks like Rheumatoid Arthritis from an allegy to medications?
 
I have had RA for over a year and found I am "worse" the more medications they put me on.
 
I was down to just celebrex and arava and doing ok (not to mention i forgot my RA pill arava many times).  But when i started having asthma this weekend, i took my prednisone again (been off for a couple weeks) until the dr. appt i have on wednesday.
 
Anyway, i hurt more now and it doesn't make sense.  I can finally breath, but my RA is now jumping through the roof.
 
If anyone knows about drugs causing what looks like RA in people with allergies, please let me know.
 
Thanks in advance.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, June 25, 2017 6:22 AM (GMT -6)
There are a total of 2,830,410 posts in 310,679 threads.
View Active Threads


Who's Online
This forum has 152773 registered members. Please welcome our newest member, Alex26.
340 Guest(s), 6 Registered Member(s) are currently online.  Details
Kev9412, scifigal2k, Mike1977, TokyoPVCs, Sanibel, Want2know


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer